# SDR AALA20141104004

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 64,486 hours, 7,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Selector Switch
- Part number: 624EN334R
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMER POWER ASSIST SYS FAILED BATTERY OPERATIONAL TEST.  REPLACED MODE SELECT SWITCH ON R3 DOOR IAW AMM 52-11-28.  SYSTEMS CHECKED NORMAL.
